Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
LLT polynomials, chromatic quasisymmetric functions and graphs with cycles
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
2018 (Engelska)Ingår i: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 341, nr 12, s. 3453-3482Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We use a Dyck path model for unit-interval graphs to study the chromatic quasisymmetric functions introduced by Shareshian and Wachs, as well as unicellular LLT polynomials, revealing some parallel structure and phenomena regarding their e-positivity. The Dyck path model is also extended to circular arc digraphs to obtain larger families of polynomials, giving a new extension of LLT polynomials. Carrying over a lot of the noncircular combinatorics, we prove several statements regarding the e-coefficients of chromatic quasisymmetric functions and LLT polynomials, including a natural combinatorial interpretation for the e-coefficients for the line graph and the cycle graph for both families. We believe that certain e-positivity conjectures hold in all these families above. Furthermore, beyond the chromatic analogy, we study vertical-strip LLT polynomials, which are modified Hall-Littlewood polynomials. 

Ort, förlag, år, upplaga, sidor
ELSEVIER SCIENCE BV , 2018. Vol. 341, nr 12, s. 3453-3482
Nyckelord [en]
Chromatic quasisymmetric functions, Elementary symmetric functions, LLT polynomials, Orientations, Unit interval graphs, Positivity, Diagonal harmonics
Nationell ämneskategori
Diskret matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-238893DOI: 10.1016/j.disc.2018.09.001ISI: 000448496500020Scopus ID: 2-s2.0-85053911752OAI: oai:DiVA.org:kth-238893DiVA, id: diva2:1265917
Anmärkning

QC 20181126

Tillgänglig från: 2018-11-26 Skapad: 2018-11-26 Senast uppdaterad: 2018-11-26Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Alexandersson, Per

Sök vidare i DiVA

Av författaren/redaktören
Alexandersson, Per
Av organisationen
Matematik (Avd.)
I samma tidskrift
Discrete Mathematics
Diskret matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 348 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf